# SDR HNAA2024112001110

- Difficulty date: November 4, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2033 LH WING TO BODY FAIRING, LWR ANGLES #2 AND #3 CRACKED.  RAR ANGLES IAW SRM 51-40-02
